# SDR 20000515SH010

- Difficulty date: May 15, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1B7306
- Condition: Fractured
- Location: Compressor Sect
- Component: Hpc Module, Pwa
- Component part number: 1B6855
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY INSPECTION REVEALED ONE EACH 6TH STAGE COMPRESSOR BLADE PN IB7306 HAD FRACTURED AT THE BLADE ROOT.  THE FAILED BLADE HAS BEEN FORWARDED TO PRATT & WHITNEY EAST HARTFORD CT (T.C. HOLDER) FOR INVESTIGATION.  (CUSTOMER:  TRANS WORLD AIRLINES, TWAA).  (X)
